Translator Disclaimer
2019 Infinitely generated symbolic Rees algebras over finite fields
Akiyoshi Sannai, Hiromu Tanaka
Algebra Number Theory 13(8): 1879-1891 (2019). DOI: 10.2140/ant.2019.13.1879

Abstract

For the polynomial ring over an arbitrary field with twelve variables, there exists a prime ideal whose symbolic Rees algebra is not finitely generated.

Citation

Download Citation

Akiyoshi Sannai. Hiromu Tanaka. "Infinitely generated symbolic Rees algebras over finite fields." Algebra Number Theory 13 (8) 1879 - 1891, 2019. https://doi.org/10.2140/ant.2019.13.1879

Information

Received: 15 February 2018; Revised: 19 June 2018; Accepted: 20 July 2018; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07118655
MathSciNet: MR4017537
Digital Object Identifier: 10.2140/ant.2019.13.1879

Subjects:
Primary: 13H10

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 8 • 2019
MSP
Back to Top